# SDR P2EA99039

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645232
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  NR 5 SPOILER DELAMINATED.  DEFECT SIZE:  LENGTH 4.0 INCHES WIDTH 3.0 INCHES.  REPAIRED NR 5 SPOILER PER SRM 57-50-5, FIG 2, SHEET 9.  SEE COOPESA W.O. M1-0005-6-21, VAM 100 NR 189 FOR TECHNICAL INFORMATION.  (X)
